Search Results

There are 31694 results for: content related to: Open-endedness, Schemas and Ontological Commitment

  1. Minimal Axiomatization in Modal Logic

    Mathematical Logic Quarterly

    Volume 43, Issue 1, 1997, Pages: 92–102, Fabio Bellissima and Saverio Cittadini

    Version of Record online : 13 NOV 2006, DOI: 10.1002/malq.19970430112

  2. On the complexity of axiomatizations of the class of representable quasi-polyadic equality algebras

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 384–394, Tarek Sayed Ahmed

    Version of Record online : 2 MAY 2011, DOI: 10.1002/malq.201010015

  3. A Finite Hilbert-Style Axiomatization of the Implication-Less Fragment of the Intuitionistic Propositional Calculus

    Mathematical Logic Quarterly

    Volume 40, Issue 1, 1994, Pages: 61–68, Jordi Rebagliato and Ventura Verdú

    Version of Record online : 13 NOV 2006, DOI: 10.1002/malq.19940400109

  4. Content & Watkins's Account of Natural Axiomatizations

    Dialectica

    Volume 60, Issue 1, March 2006, Pages: 85–92, Ken Gemes

    Version of Record online : 28 JUN 2005, DOI: 10.1111/j.1746-8361.2005.01017.x

  5. A Role for Mathematics in the Physical Sciences

    Noûs

    Volume 41, Issue 2, June 2007, Pages: 253–275, Christopher Pincock

    Version of Record online : 6 JUN 2007, DOI: 10.1111/j.1468-0068.2007.00646.x

  6. Characterizing Belnap's Logic via De Morgan's Laws

    Mathematical Logic Quarterly

    Volume 41, Issue 4, 1995, Pages: 442–454, Alexej P. Pynko

    Version of Record online : 13 NOV 2006, DOI: 10.1002/malq.19950410403

  7. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Version of Record online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  8. Constructive Axiomatization of Plane Hyperbolic Geometry

    Mathematical Logic Quarterly

    Volume 47, Issue 4, November 2001, Pages: 475–488, Victor Pambuccian

    Version of Record online : 3 JUL 2001, DOI: 10.1002/1521-3870(200111)47:4<475::AID-MALQ475>3.0.CO;2-S

  9. TWO KINDS OF ONTOLOGICAL COMMITMENT

    The Philosophical Quarterly

    Volume 61, Issue 242, January 2011, Pages: 79–104, Howard Peacock

    Version of Record online : 10 JUN 2010, DOI: 10.1111/j.1467-9213.2010.665.x

  10. Constructive Axiomatizations of Plane Absolute, Euclidean and Hyperbolic Geometry

    Mathematical Logic Quarterly

    Volume 47, Issue 1, January 2001, Pages: 129–136, Victor Pambuccian

    Version of Record online : 8 JAN 2001, DOI: 10.1002/1521-3870(200101)47:1<129::AID-MALQ129>3.0.CO;2-B

  11. AN ALTERNATIVE AXIOMATIZATION OF SEN'S POVERTY MEASURE

    Review of Income and Wealth

    Volume 41, Issue 1, March 1995, Pages: 73–80, Prasanta K. Pattanaik and Manimay Sengupta

    Version of Record online : 8 MAR 2005, DOI: 10.1111/j.1475-4991.1995.tb00094.x

  12. Fixed-step anonymous overtaking and catching-up

    International Journal of Economic Theory

    Volume 6, Issue 1, March 2010, Pages: 149–165, Geir B. Asheim and Kuntal Banerjee

    Version of Record online : 16 FEB 2010, DOI: 10.1111/j.1742-7363.2009.00127.x

  13. AXIOMATIZATION AND FORMALISM IN ECONOMICS

    Journal of Economic Surveys

    Volume 21, Issue 3, July 2007, Pages: 426–446, T.A. Boylan and P.F. O'Gorman

    Version of Record online : 15 JUN 2007, DOI: 10.1111/j.1467-6419.2007.00509.x

  14. You have free access to this content
    Towards an Axiomatization of Interval Arithmetic

    PAMM

    Volume 6, Issue 1, December 2006, Pages: 685–686, Svetoslav Markov

    Version of Record online : 23 JAN 2007, DOI: 10.1002/pamm.200610323

  15. Philosophy of Mathematics

    Philosophies of the Sciences: A Guide

    Fritz Allhoff, Pages: 68–91, 2010

    Published Online : 15 JAN 2010, DOI: 10.1002/9781444315578.ch4

  16. The Double Gaussian Approximation for High Frequency Data

    Scandinavian Journal of Statistics

    Volume 38, Issue 2, June 2011, Pages: 215–236, PER A. MYKLAND and LAN ZHANG

    Version of Record online : 10 MAY 2011, DOI: 10.1111/j.1467-9469.2011.00742.x

  17. Can Empirical Theories of Semantic Competence Really Help Limn the Structure of Reality?

    Noûs

    Volume 40, Issue 1, March 2006, Pages: 43–81, Steven Gross

    Version of Record online : 8 FEB 2006, DOI: 10.1111/j.0029-4624.2006.00601.x

  18. ELIMINATING CONCEPTS AND ROLES FROM ONTOLOGIES IN EXPRESSIVE DESCRIPTIVE LOGICS

    Computational Intelligence

    Volume 30, Issue 2, May 2014, Pages: 205–232, Kewen Wang, Zhe Wang, Rodney Topor, Jeff Z. Pan and Grigoris Antoniou

    Version of Record online : 26 JUN 2012, DOI: 10.1111/j.1467-8640.2012.00442.x

  19. A Theory of Ambiguous Types and Its Axiomatizations

    Mathematical Logic Quarterly

    Volume 35, Issue 6, 1989, Pages: 495–514, Andrey A. Kuzichev

    Version of Record online : 13 NOV 2006, DOI: 10.1002/malq.19890350605

  20. Double threshold orders: a new axiomatization

    Journal of Multi-Criteria Decision Analysis

    Volume 7, Issue 5, September 1998, Pages: 285–301, Alexis Tsoukiàs and Philippe Vincke

    Version of Record online : 21 DEC 1998, DOI: 10.1002/(SICI)1099-1360(199809)7:5<285::AID-MCDA200>3.0.CO;2-Q